# SDR FDEA201705201467

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 5,494 hours, 2,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T48710
- Condition: Failed
- Location: R2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 350 FIRST OFFICER HEARD A POP,  FOLLOWED BY A HISS OF AIRFLOW ON AFT SEAL OF THE R2 WINDOW .  NO FLUCTUATIONS IN PRESSURIZATION OR RATE ON PRESSURIZATION PANEL.  REMOVED AND REPLACED THE R2 SLIDING WINDOW SEAL IAW AMM 56-11-11-4.
